# SDR CALA2016010494937

- Difficulty date: December 29, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 86,582 hours, 9,967 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1140 RT TENSION TIE FRAME WEB, 2 EACH FASTNER HOLES CRACKED.  STATION 1140 RT TENSION TIE FRAME WEB R & R IAW SRM 53-40-07 REPAIR 2 FIG 201 REV 94 & DWG 65B01570 REV C.
